It is currently Thu Aug 17, 2017 9:47 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sun Dec 07, 2014 12:55 am 
Offline
Average Poster
Average Poster

Joined: Fri Dec 05, 2014 11:11 pm
Posts: 9
Sorry If this in the wrong area. But I just started taking sunoxone about 4 days a go my Dr. wrote me a script for 7 12/3 mg sublingual films and then told me that I would then get weekly supplies of it from them. The problem is I take it between 1 and 3 everyday and it seems to work real well until later on in the night. Id say around 10 I start to get real agitated like I did when my painkillers would ware off also it may be just in my head but I will still get the occasional cravings for oxycodones. Should I talk to my Dr when I see him on Tuesday or is suboxone something that you have to wait a while to get the full benefits from?

I should also mention that I have been waking up the migranes and feeling very nauseous. Not sure if that's a sign of the suboxone wearing off to soon between doses or something.


Top
 Profile  
 
PostPosted: Sun Dec 07, 2014 6:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Rusty,

I'm a bit confused on a couple of details, but you definitely got one thing right. It takes a few weeks before you will begin feeling "normal" again. The first thing we need to clear up is exactly how much are you taking each day, and how much did your doctor tell you to take each day? Suboxone works best when you take the exact same amount each day, only once per day unless you are using it for chronic pain management. It is completely normal for you to still have cravings and a bit of anxiety for the first few weeks. That will get better in time.

Honestly, I believe you are probably taking a bit too much at the moment. The nausea and headaches you described are classic symptoms of too much bupe in your system. And I am kind of shocked that you were started out with such a huge dose. I know it goes against everything that our addict brains know to be true, but less really is more when it comes to suboxone.

If you wouldn't mind answering the questions I asked above it would make it easier for us to help you.

Hang in there Rusty, once you get your dose dialed in you'll feel lots better.

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sun Dec 07, 2014 11:47 pm 
Offline
Average Poster
Average Poster

Joined: Fri Dec 05, 2014 11:11 pm
Posts: 9
I am taking 1 12mg/3mg sublingual film each day. I guess that means 12mg of suboxone and 3 mg of naloxone. Do you really think thats to much? It does not seem like it would be a lot 12mg stretched out through a 24 hour period. The headaches and nausea seem to only come on in the mornings and does not seem to last that long. I don't know I talk someone on tuesday and pick up another weeks supply. He is not the one who prescribes me the suboxone but mabey he can get an idea of how much I should really be taking.


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Dec 08, 2014 12:00 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
I'm sorry Rusty... I totally misunderstood what you were taking! I thought you were taking up to 3 of those 12mg strips per day, which would have been 36mg.

No, 12mg sounds like a good amount to start with. I do still think that is what is causing the headaches and nausea, but it will go away as your body adjusts to the bupe. It can take several weeks for everything to feel "normal". My suggestion would be to tell the doctor when you pick up your next prescription what is going on. But, more than likely they will want you to stick where you are for a bit longer before changing anything.

I'm sorry for the mix-up. That's why I wanted you to clarify it for me. :oops:

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Mon Dec 08, 2014 8:25 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Hey Rusty,
I started at 12 mgs. I do remember the headache. It ll fade away as a few days go by.
Its just a sub thing..12 seems to be the average dose in the begining.
Congrats on your new begining and stick with it . It gets better..

Razor


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group